Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 254547, 17 pages
http://dx.doi.org/10.1155/2011/254547
Research Article

An Evolutionary Analytic Method of Multi-DOF Nonlinear Coupling Dynamic Model for Controllable Close-Chain Linkage Mechanism System

1College of Mechanical Engineering, Guangxi University, Nanning 530004, China
2Guangxi Key Laboratory of Manufacturing System & Advanced Manufacturing Technology, College of Mechanical Engineering, Guangxi University, Nanning 530004, China

Received 26 December 2010; Revised 27 March 2011; Accepted 20 April 2011

Academic Editor: Angelo Luongo

Copyright © 2011 Ru-Gui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Balkan, M. K. Özgören, M. A. S. Arıkan, and H. M. Baykurt, “A kinematic structure-based classification and compact kinematic equations for six-dof industrial robotic manipulators,” Mechanism and Machine Theory, vol. 36, no. 7, pp. 817–832, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. S. Dai and D. G. Caldwell, “Origami-based robotic paper-and-board packaging for food industry,” Trends in Food Science and Technology, vol. 21, no. 3, pp. 153–157, 2010. View at Publisher · View at Google Scholar
  3. W. L. Xu, D. Lewis, J. E. Bronlund, and M. P. Morgenstern, “Mechanism, design and motion control of a linkage chewing device for food evaluation,” Mechanism and Machine Theory, vol. 43, no. 3, pp. 376–389, 2008. View at Publisher · View at Google Scholar
  4. H. Pendar, M. Mahnama, and H. Zohoor, “Singularity analysis of parallel manipulators using constraint plane method,” Mechanism and Machine Theory, vol. 46, no. 1, pp. 33–43, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. -Y. Wang, J. -S. Zhao, F. -L. Chu, and Z. -J. Feng, “Innovative design of the lifting mechanisms for forklift trucks,” Mechanism and Machine Theory, vol. 45, no. 12, pp. 1892–1896, 2010. View at Publisher · View at Google Scholar
  6. W. Bang-chun, L. Yi-nong, and H. Qingkai, The Analytic Method and Engineering Application in Nonlinear Vibration Theory, Northeastern University Press, Shenyang, Liaoning, China, 2001.
  7. C. Yi-qing and L. Cui-ying, Nonlinear Vibration Analysis, Beijing Institute of Technology Press, Beijing, China, 1996.
  8. R. Khanin, M. Cartmell, and A. Gilbert, “A computerised implementation of the multiple scales perturbation method using Mathematica,” Computers & Structures, vol. 76, no. 5, pp. 565–575, 2000. View at Publisher · View at Google Scholar
  9. J. Cai, X. Wu, and Y. P. Li, “Comparison of multiple scales and KBM methods for strongly nonlinear oscillators with slowly varying parameters,” Mechanics Research Communications, vol. 31, no. 5, pp. 519–524, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Shooshtari and A. A. P. Zanoosi, “A multiple times scale solution for non-linear vibration of mass grounded system,” Applied Mathematical Modelling, vol. 34, no. 7, pp. 1918–1929, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Wang, G. Cai, and H. Lu, “Electromechanical coupling equation and responses of the 2-DOF controllable linkage mechanism system,” Journal of Mechanical Strength, vol. 29, no. 3, pp. 356–364, 2007. View at Google Scholar
  12. R. Wang and G. Cai, “Primary resonance analysis of a 2-DOF controllable linkage mechanism system affected by elecrom-agnetic parametric excitation,” Journal of Mechanical Strength, vol. 31, no. 2, pp. 203–207, 2009. View at Google Scholar
  13. W. Ru-gui and C. Gan-wei, “Primary resonance analysis of a 2-DOF controllable linkage mechanism system affected by elecrom-agnetic parametric excitation,” Journal of Mechanical Strength, vol. 31, no. 2, pp. 203–207, 2009. View at Google Scholar
  14. D. Roy and M. K. Dash, “Explorations of a family of stochastic Newmark methods in engineering dynamics,” Computer Methods in Applied Mechanics and Engineering, vol. 194, no. 45–47, pp. 4758–4796, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH